Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Logically right-nilpotent radical in the class of right-alternative rings

  • 17 Accesses

  • 9 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    G. V. Dorofeev, ,“On the nilpotency of right-alternative rings,” Algebra i Logika,9, No. 3, 302–305 (1970).

  2. 2.

    G. V. Dorofeev, ,“On the locally nilpotent radical in nonassociative rings,” Algebra i Logika,10, No. 4, 355–364 (1971).

  3. 3.

    K. A. Zhevlakov, ,“Solvability and nilpotency of Jordan rings,” Algebra i Logika,5, No. 3, 37–58 (1966).

  4. 4.

    A. I. Shirshov, ,“On some nonassociative nil rings and alternative algebras,” Matem. Sb., 41(83), No. 3, 381–394 (1957).

  5. 5.

    N. J. Divinsky, Rings and Radicals, Univ. of Toronto Press, Toronto (1965).

Download references

Additional information

Dedicated to the memory of Konstantin Aleksandrovich Zhevlakov.

Translated from Algebra i Logika, Vol. 11, No. 2, pp. 174–185, March–April, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mikheev, I.M. Logically right-nilpotent radical in the class of right-alternative rings. Algebr Logic 11, 101–107 (1972). https://doi.org/10.1007/BF02219740

Download citation


  • Mathematical Logic